# SDR HNAA2023051800161

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 51,976 hours, 48,138 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 FIRE DETECT FAIL DISPLAYED ON EICAS DURING T/O ROLL FOLLOWED BY NO T/O CONFIG EICAS.  OPENED E1 LOWER COWLING PER AMM 71 12 01. INSPECTED CP P0914/P0915. FOUND PINS A AND E SWAPPED IN P0915. REMOVED AND REPLACED P0915 WITH PIN IN CORRECT CONF ID PER SWPM 20 50 00. OPS CHECK GOOD PER AMM 26 10 00. CLOSED LOWER COWLING PER AMM  71 12 01.  T/S E1 FIRE DET FAIL DISPLAYED EICAS DURING T/O ROLL FOLLOWED BY NO TAKEOFF CONFIG EICAS MESSAGE.  EN COWLING IAW AMM 71-12-01 PERFORMED GVI OF CONNECTORS P0914 & P0915 RESEATED CONNECTS AND CLOSED COWLING
